Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What is the reason for swelling of testis ?

DEAR SIR I M SUFFERING FROM TESTIS SWELLING FROM LAST 3YEARS THERE IS ANY REMEDY DUE TO HARD EXCERSISE DONE BY ME ,OR DUE TO OTHER REASON ,FROM LAST 2 TO 3 YEARS I AM FACING THE PROBLEM OF TESTIS SWELLING (LEFT SIDE ), I ALSO TAKEN THE MEDICINE FROM GENERAL SURGEONS BUT THERE IS NO ANY RESULT , KINDLY TAKE MY QUESTION AND HELP THE SAME ..... I HOPE THERE IS A GOOD SUGGESTION / PRESCRIPTION WITH YOU .... with regards Abhijeet
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

There are various causes for the swelling in the Testis like Varicocoele, Epidydimititis, congenital hernia, or some times seminoma of testes can present in the same way .., USG of testes, of if needed Biopsy may be required...take the opinion of other surgeon
Hope I have answered your question..

Takecare..
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor